# SDR MALA000608

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, REPAIR DENTS ON RT FUSELAGE BETWEEN STA 363.00 AND STA 339.00  REFER TO MESABA NON ROUTINE 059651, ORIGINAL CONTROL REF 91849, CELSIUS TASK 2508, CELSIUS W/O 18829.  STRAIGHTENED DENTS TO NORMAL CONTOUR IAW SRM 53-70-10 AT STATIONS 339-363 SL1615 AND SL1617.  FABRICATED REPAIR DOUBLER FROM 2024T3 .050, ALODINE AND PRIME REPAIR IAW SRM 51-40-21, FILLET SEALED EXTERIOR IAW SRM 51-20-56, PRESSURIZED CABIN AND CHECKED FOR LEAKS.  NONE NOTED IAW 21-31-00 & 21-32-00.
